UREOTELISM AND AMMONOTELISM IN TRYPANOSOMATIDS

UREOTELISM AND AMMONOTELISM IN TRYPANOSOMATIDS

Author Yoshida, Nobuko Autor UNIFESP Google Scholar
Camargo, E. P. Google Scholar
Institution Universidade Federal de São Paulo (UNIFESP)
Language English
Date 1978-01-01
Published in Journal Of Bacteriology. Washington: Amer Soc Microbiology, v. 136, n. 3, p. 1184-1186, 1978.
ISSN 0021-9193 (Sherpa/Romeo, impact factor)
Publisher Amer Soc Microbiology
Extent 1184-1186
Origin http://jb.asm.org/content/136/3/1184.abstract
Access rights Closed access
Type Article
Web of Science ID WOS:A1978GA01200041
URI http://repositorio.unifesp.br/11600/44190

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account